# SDR DALA2017092207048

- Difficulty date: September 22, 2017
- Submitted: September 24, 2017
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 77,894 hours, 35,655 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SEAT TRACK Y1292 IN PASSENGER CABIN FROM FRAME 36 TO FRAME 41. REPLACED SEAT TRACK Y1292 IN PASSENGER CABIN FROM FRAME 36 TO FRAME 41 PER SRM 51-72-11 AND DWG D57130147.
